Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 10:59 PM CDT for Allen County, Woodson County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2014, 10:59 PM CDT (03:59 UTC)
- Expired
- Apr 2, 2014, 11:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Allen County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 128 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
198
WUUS53 KICT 030359
SVRICT
KSC001-207-030430-
/O.NEW.KICT.SV.W.0023.140403T0359Z-140403T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1059 PM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
EASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1130 PM CDT
* AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
YATES CENTER...AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3780 9577 3804 9587 3805 9583 3805 9519
3803 9516
TIME...MOT...LOC 0359Z 249DEG 23KT 3796 9573
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
BILLINGS WRIGHT1 follow-up statement
164
WWUS53 KICT 030410
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1110 PM CDT WED APR 2 2014
KSC001-207-030430-
/O.CON.KICT.SV.W.0023.000000T0000Z-140403T0430Z/
ALLEN KS-WOODSON KS-
1110 PM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODSON AND NORTHWESTERN ALLEN COUNTIES UNTIL 1130 PM CDT...
AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
NEOSHO FALLS...AND MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3780 9577 3804 9587 3805 9583 3805 9519
3803 9516
TIME...MOT...LOC 0410Z 249DEG 23KT 3798 9565
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Apr 2, 6:19 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT WED APR 2 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 303 PM CDT WED APR 2 2014 SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT. AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT APPEARS TO BE THE TRIPLE POINT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT PRODUCING A COUPLE TORNADOES. CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION WILL BE PUSHING INTO NORTHEAST KS. AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z. BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME MORE SEASONAL TEMPS .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED APR 2 2014 THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD. CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR THE SUN-MON TIME FRAME. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 619 PM CDT WED APR 2 2014 SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY. LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE ACROSS CENTRAL KANSAS. KED && .FIRE WEATHER... ISSUED AT 303 PM CDT WED APR 2 2014 FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR THE NEXT FEW DAYS. INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE A GOOD DAY TO BURN ACROSS THE AREA. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 51 64 33 58 / 50 20 10 0 HUTCHINSON 45 56 33 57 / 40 30 20 0 NEWTON 49 61 34 56 / 50 20 20 0 ELDORADO 54 67 34 57 / 50 30 10 0 WINFIELD-KWLD 56 70 35 60 / 50 20 10 0 RUSSELL 39 41 29 54 / 40 60 30 0 GREAT BEND 39 42 30 55 / 40 50 20 0 SALINA 43 51 32 55 / 50 30 30 0 MCPHERSON 44 55 33 55 / 50 30 20 0 COFFEYVILLE 61 74 38 60 / 60 50 20 0 CHANUTE 61 73 35 58 / 60 50 20 0 IOLA 61 73 35 58 / 60 50 20 0 PARSONS-KPPF 61 73 37 59 / 60 50 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 2, 10:24 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1024 PM CDT WED APR 2 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-040330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1024 PM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A RISK FOR STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EARLY OVERNIGHT HOURS...MAINLY NORTH OF HIGHWAY 400 AND EAST OF I-135. THE MAIN RISKS WILL BE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 65 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS THURSDAY AFTERNOON WHERE GOLF-BALL SIZED HAIL WOULD BE THE PRIMARY THREAT. VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL KANSAS ON SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT...MAINLY NORTH OF HIGHWAY 400 AND EAST OF I-135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 2, 10:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TORNADO 5 SW ELK CITY 37.24N 95.97W
04/02/2014 CHAUTAUQUA KS STORM CHASER
STORM CHASER REPORTED A BRIEF ROPE TORNADO 5 MILES
SOUTHWEST OF ELK CITY WHILE TRAVELING ON SADDLE ROAD.
&&
CDJLocal storm report, Apr 2, 10:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL HUTCHINSON 38.07N 97.91W
04/02/2014 E0.75 INCH RENO KS PUBLIC
REPORTED VIA TWITTER
&&
SGSLocal storm report, Apr 2, 10:12 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL HUTCHINSON 38.07N 97.91W
04/02/2014 E1.00 INCH RENO KS PUBLIC
REPORTED VIA TWITTER
&&
SGSLocal storm report, Apr 2, 10:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL HUTCHINSON 38.07N 97.91W
04/02/2014 E1.50 INCH RENO KS LAW ENFORCEMENT
&&
SGSLocal storm report, Apr 2, 10:30 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1030 PM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL 10 NNE LATHAM 37.67N 96.57W
04/02/2014 E1.00 INCH BUTLER KS BROADCAST MEDIA
QUARTER SIZE HAIL COVERING THE GROUND
&&
SGSSpecial weather statement, Apr 2, 10:53 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT WED APR 2 2014
KSZ051-052-030430-
MARION-MCPHERSON-
1053 PM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
WEST CENTRAL MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF MOUNDRIDGE...OR 10
MILES SOUTHEAST OF MCPHERSON...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GALVA...CANTON AND LEHIGH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3832 9718 3817 9752 3817 9755 3831 9767
3851 9734
TIME...MOT...LOC 0353Z 237DEG 15KT 3829 9751
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:08 PM CDT | Special Weather Statement | ICT | Chautauqua | 37 min |
| Apr 2, 7:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 35 min |
| Apr 2, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 33 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| Apr 2, 7:15 PM CDT | Special Weather Statement | ICT | McPherson, Rice | 30 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Apr 2, 7:28 PM CDT | Special Weather Statement | ICT | Harper | 32 min |
| Apr 2, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 27 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 36 min |
| Apr 2, 7:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| Apr 2, 8:09 PM CDT | Areal Flood Warning | ICT | Allen | 5 hr |
| Apr 2, 8:15 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
| Apr 2, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| Apr 2, 8:31 PM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 29 min |
| Apr 2, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 23 min |
| Apr 2, 8:59 PM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Apr 2, 9:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| Apr 2, 9:06 PM CDT | Special Weather Statement | ICT | Reno | 24 min |
| Apr 2, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 47 min |
| Apr 2, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 30 min |
| Apr 2, 9:17 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 43 min |
| Apr 2, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 34 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 47 min |
| Apr 2, 10:01 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Apr 2, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 38 min |
| Apr 2, 10:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 35 min |
| Apr 2, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 31 min |
| Apr 2, 10:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 33 min |
| Apr 2, 11:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 43 min |
| Apr 2, 11:18 PM CDT | Areal Flood Warning | ICT | Woodson | 30 hr |
| Apr 2, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Woodson | 60 min |
| Apr 3, 12:04 AM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 3, 12:21 AM CDT | Areal Flood Warning | ICT | Greenwood | 8 hr |
| Apr 3, 12:29 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 46 min |
| Apr 3, 12:52 AM CDT | Areal Flood Warning | ICT | Allen | 29 hr |
| Apr 3, 1:26 AM CDT | Special Weather Statement | ICT | Allen | 34 min |
| Apr 3, 1:39 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 66 min |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen | 24 hr |
| Apr 3, 8:37 AM CDT | River Flood Warning | ICT | Allen, Neosho | 24 hr |
| Apr 3, 2:15 PM CDT | Special Weather Statement | ICT | Labette | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.